Alert archive / Nebraska / Wind Advisories in 2020

Wind Advisory 2, NWS Omaha, NE

January 18, 202030 counties in Nebraska; 8 counties in Iowa

NWS Omaha, NE issued this wind advisory at Jan 18, 2020, 2:56 AM CST for 30 counties in Nebraska; 8 counties in Iowa. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jan 18, 2020, 2:56 AM CST (08:56 UTC)
Expired
Jan 18, 2020, 1:00 PM CST
In force
10 hr
Issued by
NWS Omaha, NE
All 38 counties

Fremont County, IA, Harrison County, IA, Mills County, IA, Monona County, IA, Montgomery County, IA, Page County, IA, Pottawattamie County, IA, Shelby County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Knox County, NE, Lancaster County, NE, Madison County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Pierce County, NE, Platte County, NE, Richardson County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 8.9 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2020-01-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2020-01-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 535 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
477 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
535 m²/s²
0-3 km storm-relative helicity
604 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

832 
WWUS73 KOAX 180856
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
256 AM CST Sat Jan 18 2020

IAZ043-055-NEZ011-012-015>018-030>034-042>045-050>052-181700-
/O.NEW.KOAX.WI.Y.0002.200118T1400Z-200118T1900Z/
/O.CON.KOAX.HW.W.0001.000000T0000Z-200118T1400Z/
Monona-Harrison-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-
Madison-Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-
Including the cities of Onawa, Mapleton, Missouri Valley, 
Woodbine, Logan, Dunlap, Creighton, Bloomfield, Crofton, Wausa, 
Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, 
Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, 
Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, Stanton, 
West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Columbus, 
Schuyler, Fremont, Blair, David City, Wahoo, Ashland, Yutan, 
and Omaha
256 AM CST Sat Jan 18 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS
MORNING...
...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 1 PM CST
THIS AFTERNOON...

* WHAT...For the High Wind Warning, northwest winds 25 to 35 mph
  with gusts up to 60 mph. For the Wind Advisory, northwest winds
  25 to 30 mph with gusts up to 50 mph expected.

* WHERE...Portions of east central and northeast Nebraska and 
  southwest and west central Iowa.

* WHEN...For the High Wind Warning, until 8 AM CST this morning. 
  For the Wind Advisory, from 8 AM this morning to 1 PM CST this 
  afternoon.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Power outages are expected. Areas of blowing snow could occur
  which could create whiteout conditions at times. Travel will be
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

IAZ056-069-079-080-090-091-NEZ053-065>068-078-088>093-181700-
/O.NEW.KOAX.WI.Y.0002.200118T0900Z-200118T1900Z/
Shelby-Pottawattamie-Mills-Montgomery-Fremont-Page-Sarpy-Seward-
Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee-
Richardson-
Including the cities of Harlan, Council Bluffs, Glenwood, 
Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, 
Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, 
Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, 
Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, 
and Falls City
256 AM CST Sat Jan 18 2020

...WIND ADVISORY IN EFFECT UNTIL 1 PM CST THIS AFTERNOON...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of east central and southeast Nebraska and 
  southwest Iowa.

* WHEN...Until 1 PM CST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Patchy blowing snow could also occur. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
3 follow-up statements
193 
WWUS73 KOAX 181129
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
529 AM CST Sat Jan 18 2020

IAZ043-055-NEZ011-012-015>018-030>034-042>045-050>052-181900-
/O.CAN.KOAX.HW.W.0001.000000T0000Z-200118T1400Z/
/O.EXT.KOAX.WI.Y.0002.200118T1129Z-200118T1900Z/
Monona-Harrison-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-
Madison-Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-
Including the cities of Onawa, Mapleton, Missouri Valley, 
Woodbine, Logan, Dunlap, Creighton, Bloomfield, Crofton, Wausa, 
Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, 
Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, 
Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, Stanton, 
West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Columbus, 
Schuyler, Fremont, Blair, David City, Wahoo, Ashland, Yutan, 
and Omaha
529 AM CST Sat Jan 18 2020

...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM CST THIS AFTERNOON...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Portions of east central and northeast Nebraska and 
  southwest and west central Iowa.

* WHEN...Until 1 PM CST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Areas of blowing snow could occur in northeast Nebraska and
  northwest Iowa. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IAZ056-069-079-080-090-091-NEZ053-065>068-078-088>093-181900-
/O.CON.KOAX.WI.Y.0002.000000T0000Z-200118T1900Z/
Shelby-Pottawattamie-Mills-Montgomery-Fremont-Page-Sarpy-Seward-
Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee-
Richardson-
Including the cities of Harlan, Council Bluffs, Glenwood, 
Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, 
Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, 
Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, 
Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, 
and Falls City
529 AM CST Sat Jan 18 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST THIS
AFTERNOON...

* WHAT...Northwest winds 25 to 30 mph with gusts up to 50 mph.

* WHERE...Portions of east central and southeast Nebraska and 
  southwest Iowa.

* WHEN...Until 1 PM CST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
192 
WWUS73 KOAX 181709
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
1109 AM CST Sat Jan 18 2020

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-181900-
/O.CON.KOAX.WI.Y.0002.000000T0000Z-200118T1900Z/
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
Including the cities of Onawa, Mapleton, Missouri Valley, 
Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, 
Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, 
Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, 
Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, 
Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, 
Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, 
Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, 
Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, 
Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, 
Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, 
Sterling, Auburn, Pawnee City, Table Rock, and Falls City
1109 AM CST Sat Jan 18 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST THIS
AFTERNOON...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph.

* WHERE...Portions of east central and northeast Nebraska and 
  southwest and west central Iowa.

* WHEN...Until 1 PM CST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Areas of blowing snow could occur in northeast 
  Nebraska and northwest Iowa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
705 
WWUS73 KOAX 181856
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
1256 PM CST Sat Jan 18 2020

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-182000-
/O.EXP.KOAX.WI.Y.0002.000000T0000Z-200118T1900Z/
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
Including the cities of Onawa, Mapleton, Missouri Valley, 
Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, 
Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, 
Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, 
Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, 
Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, 
Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, 
Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, 
Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, 
Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, 
Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, 
Sterling, Auburn, Pawnee City, Table Rock, and Falls City
1256 PM CST Sat Jan 18 2020

...WIND ADVISORY WILL EXPIRE AT 1 PM CST THIS AFTERNOON...

Wind gusts have dropped below Wind Advisory criteria. However a
few isolated gusts up to 40 mph will still be possible over the
next couple of hours. Overall, wind speeds are expected to
continue to diminish through the afternoon. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Jan 17, 11:20 PM CST, 3 hours 36 minutes earlier.

Area forecast discussion, Jan 17, 11:20 PM CST, 3 hours 36 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
1120 PM CST Fri Jan 17 2020

...Updated Aviation Forecast Discussion...

.DISCUSSION...
Issued at 253 AM CST Fri Jan 17 2020

Today and Tonight

Very challenging forecast setting up today with multiple wintry
precipitation types expected. Existing forecast in overall good
shape, but made minor tweaks to slightly higher snowfall amounts,
but also increased the wind gusts tonight into Saturday.

Snow was already spreading in southeast NE, reaching a line to
Albion to Lincoln to Falls City. This will continue to overspread
the region this morning, with snow covering the entire forecast
area by 12z. Some of the highres models suggest there could still
be an hour of a wintry mix on the front side waiting for full
column saturation. Snow becomes moderate to heavy at times this
morning with visibility down to 1/2 to 3/4 mile. 00z HREF data
suggests snowfall rates could approach 3/4 to 1" per hour for a
few hours at any given location, with 6 hourly amounts 2 to 4" CWA
wide by Noon.

Then the forecast becomes increasingly challenging as a dry slot
moves in aloft this afternoon, which removes ice from the column.
At the same time, surface temperatures continue to warm. We'll
still see precipitation through the afternoon, but it should
become more of a drizzle or freezing drizzle mix depending on
surface temps and location. For southeast NE, temperatures do
warm to freezing or above, which will help mitigate any potential
icing concerns this afternoon there. Elsewhere, for northeast NE
and western IA, temps could be right around freezing, thus
freezing rain or freezing drizzle could allow for a little more
icing in these areas this afternoon and evening.

The drizzle or freezing drizzle continues early in the evening,
but by then, a cold front will be arriving, sweeping into and
through the area by midnight and beyond. This will bring sharply
colder temps back into the region, which will likely flash freeze
wet road conditions, but also switch drizzle back to snow. Winds
could gust 40 to 55 mph tonight as the arctic air rushes back in,
so this will also create areas of blowing snow or flurries
overnight.

Storm total snowfall will range 2 to 5 inches across the forecast
area, and some of that will melt this afternoon as temperatures
warm with daytime insolation. Icing amounts are forecast from just
a trace to a tenth or two across portions of east central NE and
western IA.

Headline Considerations

A winter weather advisory will remain in effect for all areas
through 12z Saturday, for a variety of winter weather impacts.
Wind gusts could reach 60 mph in northeast NE tonight, so we may
have to consider upgrading to a winter storm warning or high wind
warning for a few counties in that area, but will let the next
forecast shift take another look. Not confidant that we can meet
blizzard criteria of 3 hours of 1/4 mile visibility tonight in
the blowing snow, but it's something we'll take a closer look at
too for headline upgrades in northeast NE as well.

WSR88D Issues

KOAX radar remains offline due to a hardware upgrade. Technicians
hoped to have the radar operational Thursday evening, but are
waiting for additional parts Friday morning. Users are advised to
use a regional mosaic for radar data in the local area.

Saturday through Monday

Bitter cold air remains in place across the region with Sunday the
coldest day. Very windy conditions expected Saturday with some
lingering patchy blowing snow, but no additional falling snow.
Temperatures Saturday and Sunday nights in the single digits
above and below zero, with wind chill values 10 to 20 below at
times. Extreme northeast NE and northwest IA may need a wind chill
advisory Sunday morning.

Tuesday through Thursday

Temperatures moderate Tuesday and Wednesday back into the upper
30s to lower 40s. Another weather system could bring a chance of
rain and snow Wednesday. Models however diverge on solutions for
Wednesday night into Thursday. GFS brings another substantial
system into the area, but the EC is farther north and keeps the
area dry, thus forecast confidence is pretty low by day 7.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1117 PM CST Fri Jan 17 2020

Strong cold front will sweep through eastern Nebraska TAF sites
by 09Z, turning winds to the northwest with speeds of 25 to 40kt
on average. Some gusts over 45kt are likely at KOMA and KOFK
through 15Z. IFR cigs/vsbys in freezing drizzle will improve
behind the cold front, however a brief period of IFR vsbys in
light snow are possible as well. Expect VFR conditions at all
sites between 15Z and 18Z, with slowly diminishing winds through
the afternoon. Clear skies and northwest winds near or below 12kt
are forecast after 00Z.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...High Wind Warning until 8 AM CST Saturday for NEZ011-012-015>018-
     030>034-042>045-050>052.

     Winter Weather Advisory until 6 AM CST Saturday for NEZ011-012-
     015>018-030>034-042>045-050>053-065>068-078-088>093.

IA...High Wind Warning until 8 AM CST Saturday for IAZ043-055.

     Winter Weather Advisory until 6 AM CST Saturday for IAZ043-055-
     056-069-079-080-090-091.

&&

DISCUSSION...DeWald
AVIATION...Dergan
Hazardous weather outlook, Jan 17, 3:26 PM CST, 11 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
326 PM CST Fri Jan 17 2020

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-182130-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
326 PM CST Fri Jan 17 2020

This Hazardous Weather Outlook is for portions of southwest Iowa,
west central Iowa, east central Nebraska, northeast Nebraska, and
southeast Nebraska.

.DAY ONE...This Afternoon and Tonight

A Winter Weather Advisory is in effect through tonight. A High
Wind Warning is also in effect tonight. Snow will continue to
diminish and transition to freezing drizzle or drizzle through the
afternoon. A strong cold front will move through the area tonight
and bring in sharply colder temperatures, with wet roads possibly
flash freezing, and drizzle changing back to light snow or
flurries. Strong northwest winds could gust up to 60 mph at times
tonight, which could create areas of blowing snow. Total snow
accumulations today ranged from 1-5 inches. The strong winds
could also create isolated power outages and whiteout conditions.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

On Saturday night into Sunday morning, wind chill readings should
fall to 15 to 20 below zero across portions of northeast Nebraska
into west central Iowa. Windchills will possibly be a concern
again Sunday night into Monday morning.

.SPOTTER INFORMATION STATEMENT...

In the hours before

Local storm report, Jan 18, 1:19 AM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
119 AM CST SAT JAN 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 AM     NON-TSTM WND DMG 4 E BATTLE CREEK        42.00N 97.52W
01/18/2020                   MADISON            NE   PUBLIC

            TREE LIMBS BLOWN DOWN. NEAR WHITEOUT
            CONDITIONS FROM THE STRONG WINDS AND BLOWING
            SNOW.

&&
Local storm report, Jan 18, 1:51 AM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
151 AM CST SAT JAN 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 AM     SNOW             2 NW LITTLE SIOUX       41.83N 96.05W
01/18/2020  M5.0 INCH        HARRISON           IA   PUBLIC

&&

TSN
Local storm report, Jan 18, 2:38 AM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
238 AM CST SAT JAN 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 AM     NON-TSTM WND GST 5 WNW LINCOLN           40.85N 96.77W
01/18/2020  M60 MPH          LANCASTER          NE   ASOS

            ASOS STATION KLNK LINCOLN AIRPORT.

&&
Local storm report, Jan 18, 2:49 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
249 AM CST SAT JAN 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     NON-TSTM WND GST 1 NE OMAHA              41.28N 96.00W
01/18/2020  E55 MPH          DOUGLAS            NE   UTILITY COMPANY

            OPPD ESTIMATED 197 CUSTOMERS WITHOUT POWER.
            STRONG WINDS 45 TO 60 MPH MOVING ACROSS THE
            AREA.

&&
Local storm report, Jan 18, 2:51 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
251 AM CST SAT JAN 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 AM     NON-TSTM WND GST FORT CALHOUN            41.46N 96.03W
01/18/2020  E55 MPH          WASHINGTON         NE   PUBLIC

            TRASH CANS BLOWN OVER, SMALL LIMBS BROKEN.
            STRONG WINDS OF 45 TO 60 MPH MOVING ACROSS
            THE AREA.

&&

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 18, 3:23 AM CSTWind Chill AdvisoryOAXAntelope, Burt, Cedar, Colfax, Cuming, Dodge and 7 more33 hr

Nearby

Wind Advisories in Nebraska, 2020Wind Advisories in Iowa, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.